ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the existence of positive weak solution for nonlinear systems with singular weights

Khafagy, S. and Serag, H. (2020) On the existence of positive weak solution for nonlinear systems with singular weights. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (4). pp. 65-74. ISSN 00002-3043

[img] PDF
Download (351Kb)
    Item Type: Article
    Uncontrolled Keywords: weak solution, P-Laplacian, nonlinear system, sub-supersolutions
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Aug 2020 21:49
    Last Modified: 14 Aug 2020 21:49
    URI: http://mathematics.asj-oa.am/id/eprint/2732

    Actions (login required)

    View Item